# SDR A6WA201745202

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 34,580 hours, 33,240 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY LIGHT DO NOT TEST (ROW 8 AND AFT ).  REMOVED AND REPLACED AFT HARNESS AND CONNECTIONS IAW AMM 33-50-00. OPS CHECK GOOD.
